JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 10, Issue 3, Article 71
Coefficient Bounds for Meromorphic Starlike and Convex Functions

    Authors: See Keong Lee, V. Ravichandran, Supramaniam Shamani,  
    Keywords: Univalent meromorphic functions; starlike function, convex function, Fekete-Szegö inequality.  
    Date Received: 30/01/2008  
    Date Accepted: 03/05/2009  
    Subject Codes:

Primary 30C45, Secondary 30C80.

    Editors: Sever S. Dragomir,  

In this paper, some subclasses of meromorphic univalent functions in the unit disk are extended. Let denote the class of normalized univalent meromorphic functions $ f$ in with a simple pole at . Let be a function with positive real part on with $ phi(0)=1$, which maps onto a region starlike with respect to which is symmetric with respect to the real axis. The class consists of functions $ fin U(p)$ satisfying

The class $ sum(p, phi)$ consists of functions $ fin U(p)$ satisfying
The bounds for $ w_0$ and some initial coefficients of in and are obtained.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login